Journal article icon

Journal article

Electronic submissions to the Journal of Medical Ethics (multiple letters) [2]

Actions


Access Document


Publisher copy:
10.1136/jme.29.2.120

Authors


More by this author
Institution:
University of Oxford
Division:
HUMS
Department:
Philosophy Faculty
Role:
Author
Journal:
Journal of Medical Ethics
Volume:
29
Issue:
2
Pages:
120-121
Publication date:
2003-04-01
DOI:
ISSN:
0306-6800
Source identifiers:
192607
Language:
English
Pubs id:
pubs:192607
UUID:
uuid:b77b84f8-ca55-44ef-8da1-3346e32f462c
Local pid:
pubs:192607
Deposit date:
2013-02-20

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP